# SDR ABXA060043

- Difficulty date: January 14, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,113 hours, 26,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36410042
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING HAD CORROSION AT LONGERON 34, ATTACH POINT BS 879.  CORROSION FOUND OUT OF LIMITS OF DC8 SRM 53-2-0.  REMOVED FITTING IAW DC8 SRM 51-1-20D.  INSTALLED NEW FITTING IAW DC8 SRM 53-2-0, 51-1-20D, 51-3-1, AND 51-1-8.
